# SDR UPS97823616

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576953024
- Condition: Corroded
- Location: Ws 404
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING LOWER RIB AT XFS 404 HAS CORROSION REMOVAL BEYOND LIMITS.  REMOVED AND REPLACED RIB IAW SRM 51-1-21.
